# SDR CALA2020100701159

- Difficulty date: October 7, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 69,075 hours, 29,202 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Right Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUELER REPORTED CAP MISSING. REPLACED CAP AND ATTACHED LANYARD.
